MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV FEM BROACH TRL BOLT; FEMORAL STEM TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV FEM BROACH TRL BOLT; FEMORAL STEM TRIALS
Model Number 2504-40-001
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The femoral broach handle was loose and wouldn't hold the broaches as securely as would have been liked.The t ratchet handle torque limiter seemed broken.The 2 femoral broach screws wouldn't lock into femur correctly.All instruments tagged broken ready for return.No adverse outcome noted as in the end case went well.Slight extension of case time by 5 minutes.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint # (b)(4).Investigation summary : the device associated with this report was not returned to warsaw for evaluation but an engineering assesment was conducted and the returned photographs confirm the reported event of wear.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d4 h4.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV FEM BROACH TRL BOLT
Common Device Name
FEMORAL STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9837822
Report Number1818910-2020-08139
Device Sequence Number3087241
Product Code LXH
UDI-Device Identifier10603295442882
UDI-Public10603295442882
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-001
Device Catalogue Number250440001
Device Lot NumberOM10641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer03/22/2020
05/12/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date03/25/2020
05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1